# SDR DALA2016080105741

- Difficulty date: July 30, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 81,025 hours, 36,819 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR WILL NOT ARM OR OPEN.  FOUND BLANKET TO BE OBSTRUCTING DOOR.  REMOVED BLANKET AND OPS CHECKED NORMAL.
